Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



A Fast algorithm to compute cubic fields

Author: K. Belabas
Journal: Math. Comp. 66 (1997), 1213-1237
MSC (1991): Primary 11R16, 11Y40
MathSciNet review: 1415795
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We present a very fast algorithm to build up tables of cubic fields. Real cubic fields with discriminant up to $10^{11}$ and complex cubic fields down to $-10^{11}$ have been computed.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation of the American Mathematical Society with MSC (1991): 11R16, 11Y40

Retrieve articles in all journals with MSC (1991): 11R16, 11Y40

Additional Information

K. Belabas
Affiliation: Département de Mathématiques (A2X), Université Bordeaux I, 351, cours de la Libération, 33405 Talence, France
Address at time of publication: Max-Plank-Institut für Mathematik, Gottfried-Claren-str. 26, 53.225 Bonn, Germany

Keywords: Cubic fields, computations
Received by editor(s): February 2, 1996
Received by editor(s) in revised form: June 5, 1996
Article copyright: © Copyright 1997 American Mathematical Society